# SDR SWAA982739

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nr 4 Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO NR 4 SLAT WOULD NOT RETRACT AFTER TAKEOFF.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED NR 4 SLAT ACTUATOR, OPS CK AND LEAK CHECK GOOD PER BOEING MM.
